Our expert says:
Your fluctuating weight and dimensions could be due to water retention which can be caused by a variety of factors (e.g. hormonal changes despite using the pill; electrolyte imbalances; kidney problems, etc). It may also be that your weight gain is being caused by an underlying condition (thyroid, insulin or female hormone problems), so if you continue to gain weight I would recommend a medical checkup to see if there is some problem that needs attention. To counteract this trend you could try eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, making use of your gym or Walk for Life) for at least 30 min a day.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.